ASPROCOL x 20 tablets lower leg pain
is on back order
- Asprocol is a drug used in case of pain of low or medium intensity, eg. Muscle pain, joint pain, headache and fever caused by a cold or other viral infection / bacterial.
1 tablet contains 500 mg of acetylsalicylic acid and 200 mg of glycine (aminoacetic acid).
Asprocol is a drug that combines the effect of the two substances ??acetylsalicylic acid, which acts antipyretic, analgesic and anti-inflammatory, and glycine, which protects the digestive tract against irritating effects of aspirin.
It is used in case of: - the pain of weak or moderate intensity, eg. Muscle pain, arthritis, headaches; - Fever caused by a cold or other viral or bacterial infection; - Rheumatoid arthritis, including juvenile arthritis and rheumatic fever.
Do not take Asprocolu if the patient or the patient have: - hypersensitivity to any component of the formulation or non-steroidal anti-inflammatory drugs (including so-called. Aspirin-induced asthma);- Active stomach ulcer or duodenal ulcer - a bleeding disorder; - severe wątroby.Asprocolu should not be used in the third trimester of pregnancy and lactation. Due to the possibility of the onset of Reye \ 'and should not be used in children under 12 years viral infections.
Adults and children over 12 years: analgesic and antipyretic - usually 500 mg of aspirin (1 tablet) every 3-4 hours or 1000 mg (2 tablets) every 6 hours. Do not use more than 4 g of acetylsalicylic acid (8 tablets) per day. In rheumatoid arthritis 2.5-5.0 g of aspirin daily doses podzielonych.W rheumatic fever to 7.8 grams of aspirin daily doses podzielonych.Dzieci under 12 years: NOTE: children under 12 years of preparation may It is used only at the request of lekarza.W rheumatoid arthritis and rheumatic fever: from 80 to 100 mg / kg. acetylsalicylic acid per day in divided doses.